# SDR A6WA201311294418

- Difficulty date: November 29, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FLOOR SILL CORRODED AROUND NUTPLATES ON UPPER & LOWER SURFACE.  REMOVED UNSERVICEABLE SECTION OF CARGO DOOR FLOOR SILL BETWEEN FS 580 & 621. FABRICATED & INSTALLED NEW SERVICEABLE SECTION OF CARGO DOOR FLOOR SILL IAW CRJ 200 SRM 51-24-21, 51-40-11, 51-21-11, 51-25-06, 51-42-06, 51-42-06 & 51-42-15 REO 601R-53-61-690 REV D.
